MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no reported death or serious injury to the patient and they received their dose.A retrospective mdr has been filed due to the potential for serious injury due to the potential of radioactive contamination or should the full dose not be able to be administered to the patient.A batch record review was performed and did not display anything abnormal for the manufacturing process and all operations were completed per procedures.
 
Event or Problem Description
The valve on the d-vial d-line was not correctly glued into place and disconnected from the d-vial d-line tube.The disconnection occurred after 30 ml had been infused to the patient.Patient ended up receiving 96% of the drawn dose, however the delivery dome was contaminated and had to be placed in decayed storage.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873609
Report Number3005579300-2025-00017
Device Sequence Number17564797
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)240108(17)250108(10)1109060
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2025
Device Model NumberSIR-10200
Device Lot Number1109060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown